# SDR SIMA20140716001

- Difficulty date: July 16, 2014
- Submitted: July 16, 2014
- Operation: Air carrier
- Aircraft: N617AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145093
- Aircraft time: 35,718 hours, 32,774 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: P2070009520
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REAR FLASHLIGHT HOLDER BROKEN.  R & R FLASHLIGHT ASSEMBLY IAW AMM 33-50-16. OPERATIONS CHECKED GOOD.
